skin-hair-icon
I used panderm plus cream for my face sk
I had used panderm plus cream for my face, now i stopped using it and my face became black and pimples and black spots were seen on my face. When my skin was exposed to sun light it becomes worse.
2012 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please stop using skin lite cream as it contains strong steroids which can serious side effects in the long run. Steroid induced acne, sun sensitivity, rosacea, atrophy, stretch marks, pigmentation, dryness etc to name a few side effects. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

This question featured in :

Face pimple cream for men Cosmelite skin cream uses Antifungal cream for face
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.